Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Amino Acids and AIDS meds
Mar 28, 2006

This probably isn't suitable for posting; however, as a follow-up, I found an article about this issue which I originally asked about, that may point in the right direction:

http://health.families.com/drug-metabolisminteractions-1101-1104-gem

It talks about drug metabolism and P-450.

What I can do next is post a complete list of the contents of the primary whey supplemen t I take, it may be useful. I will continue researching and send more info as I find it.

What happened once, when I increased the dosage of my supplment, is my bloodwork showed some increase in liver irritation (which "can" be caused by Reyataz, but when I discontinued the supplement, it went back to normal) and my testosterone level jumped to 1200 (!).

It's no wonder I was having all those problems.

More to come, thanks!

Response from Dr. Henry

Thank you for the follow-up information. KH



Previous
Is it true about these drugs
Next
Should I have a yellow fever innoculation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement